# SDR I5PA2020022766803

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Engine: Pwa PW2037
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 8TJ124GGN3
- Part serial: D6957
- Condition: Out Of Tolerance
- Location: Nr 2 Fuel Flow
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FUEL DISAGREE PROG 2". FUEL FLOW DISAGREE BY 600#'S TOTALIZE FUEL ONLY INTO FLIGHT. RIGHT HIGHER THAN LEFT. REMOVED AND REPLACED #2 ENGINE FUEL FLOW TRANSMITTER I.A.W. AMM 73-31-01 AND PERFORMED ENGINE RUN AND LEAK CHECK. LECH CHECK GOOD, FUEL FLOW NOW AT 1.1 VERSUS 1.6. AIRCRAFT BACK IN SERVICE.
